# SDR MASA200602070

- Difficulty date: August 9, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 28,761 hours, 24,949 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Aileron Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7275 IAD - A/C ABORTED TAKEOFF DUE TO A AILERON CONFIG MESSAGE.  MX COULD NOT DUPLICATE.
